# SDR F3LA200400103

- Difficulty date: September 28, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 34,284 hours, 24,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOOR INTERCOSTAL FROM STA 947 - 986 LEFT OF CENTER CORRODED AT FLOOR PANEL NUT PLATES.  REPLACED INTERCOSTAL PER SRM 51-40-02, 51-30-01 AND DRAWING 65C33375.
